# SDR QXEA2020121400351

- Difficulty date: December 14, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 18,757 hours, 20,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS PHOTOLUMINESCENT STRIP LOOSE AT 2DE.  REMOVED FROM SERVICE. RESECURED W/DOUBLE SIDED TAPE AS NECESSARY.  AIRCRAFT RETURNED TO SERVICE.
